UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Second-order BDF time approximation for Riesz space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018,Volume: 95,Issue: 1,Page: 144-158
Authors:  Liao, Hong-Lin;  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Riesz Space Derivative  Fractional Centred Difference  Bdf2 Formula  Discrete Energy Method